RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 338–340 (Mi zvmmf7766)  

Scientific communications

A method of reorthogonalization of a system of vectors

V. N. Kublanovskaya

Leningrad

Full text: PDF file (293 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 174–177

Bibliographic databases:

Received: 16.05.1963

Citation: V. N. Kublanovskaya, “A method of reorthogonalization of a system of vectors”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 338–340; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 174–177

Citation in format AMSBIB
\Bibitem{Kub64}
\by V.~N.~Kublanovskaya
\paper A method of reorthogonalization of a system of vectors
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 338--340
\mathnet{http://mi.mathnet.ru/zvmmf7766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0162354}
\zmath{https://zbmath.org/?q=an:0149.11202}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 174--177
\crossref{https://doi.org/10.1016/0041-5553(64)90113-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7766
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020